Alert archive / Arkansas / Severe Thunderstorm Warnings in 2017

Severe Thunderstorm Warning 133, NWS Tulsa, OK

April 26, 20174 counties in Arkansas; Adair County, Cherokee County, Delaware County, Oklahoma

NWS Tulsa, OK issued this severe thunderstorm warning at Apr 26, 2017, 12:39 AM CDT for 4 counties in Arkansas; Adair County, Cherokee County, Delaware County, Oklahoma. It was in force for 51 min. 17 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Apr 26, 2017, 12:39 AM CDT (05:39 UTC)
Expired
Apr 26, 2017, 1:30 AM CDT
In force
51 min
Issued by
NWS Tulsa, OK
Area
Storm-based polygon
Hail
0.75 in
Wind
70.0 mph

Counties Benton County, AR, Carroll County, AR, Madison County, AR, Washington County, AR, Adair County, OK, Cherokee County, OK, Delaware County, OK

The radar

The Western Arkansas radar (KSRX), 106 km from the middle of the area, began a volume at 05:37 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Apr 26, 12:57 AM CDTTSTM WND GST 613 Ene Highfill, ARMEASURED BY ASOS AT NW ARKANSAS REGIONAL AIRPORT.
Apr 26, 12:58 AM CDTTSTM WND DMGHighfill, ARPART OF A TIN ROOF TORN OFF A BARN. TIME IS RADAR ESTIMATED.
Apr 26, 1:00 AM CDTTSTM WND DMG5 Ese Bella Vista, ARSMALL TREE FELL ON HOME CAUSING ROOF DAMAGE
Apr 26, 1:05 AM CDTTSTM WND DMG5 Ese Bella Vista, ARSMALL TREE DOWN ON A HOUSE...NUMEROUS LARGE LIMBS DOWN
Apr 26, 1:05 AM CDTTSTM WND DMGBentonville, ARTREES DOWN IN BENTONVILLE
Apr 26, 1:05 AM CDTTSTM WND GST 60Bentonville, AR
Apr 26, 1:06 AM CDTTSTM WND DMGRogers, ARWIND ESTIMATED TO 65 MPH 2.25 MILES SOUTH OF THE ROGERS AIRPORT...TREES DOWN IN THE AREA
Apr 26, 1:06 AM CDTTSTM WND DMGRogers, ARTREES SNAPPED AND UPROOTED SOUTH OF ROGERS AIRPORT.
Apr 26, 1:07 AM CDTTSTM WND DMG1 E Bentonville, ARTREE DOWN ON A HOUSE IN LITTLE FLOCK AR.
Apr 26, 1:08 AM CDTTSTM WND DMG3 Nw Fayetteville, ARA COUPLE OF TREES DOWN
Apr 26, 1:10 AM CDTTSTM WND DMGPea Ridge, ARTREE DOWN ACROSS N DAVIS ROAD
Apr 26, 1:11 AM CDTTSTM WND DMG1 Wsw Bentonville, ARLARGE TREE LIMBS DOWN...POSSIBLE DAMAGE TO CARPORT. ESTIMATED 70 MPH.
Apr 26, 1:15 AM CDTTSTM WND GST 602 E Cave Springs, ARONE INCH TREEE LIMBS BROKEN
Apr 26, 1:25 AM CDTTSTM WND DMG1 N Beaver, ARNUMEROUS TREES DOWN AND SOME DAMAGE TO ROOFS IN AND AROUND HOLIDAY ISLAND
Apr 26, 1:25 AM CDTTORNADO2 S Beaver, ARA NWS SURVEY TEAM CONFIRMED THE DAMAGE NEAR HOLIDAY ISLAND WAS PRODUCED BY A TORNADO. THE SURVEY IS STILL UNDERWAY AND NOT COMPLETE. THE HIGHEST RATED DAMAGE SO FAR IS EF-1.
Apr 26, 1:30 AM CDTTSTM WND DMGEureka Springs, ARNUMEROUS TREES DOWN IN TOWN AND AT THE HOLIDAY ISLE GOLF COURSE. RELAYED VIA SOCIAL MEDIA.
Apr 26, 1:39 AM CDTHAIL 0.75Fayetteville, AR

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 15 storm reports to this severe thunderstorm warning; the first came 18 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Apr 25, 11:27 PM CDTSevere Thunderstorm WatchSPC7 hr
Apr 25, 5:59 PM CDTSevere Thunderstorm WatchSPC8 hr

The nearest sounding before it

Springfield, MO (KSGF), launched 00:00Z, 5.7 hours before the alert went out and 83 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Springfield, MO at 00:00Z on 2017-04-26Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 446 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Springfield, MO at 00:00Z on 2017-04-26The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 122 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
446 J/kg
Mixed-layer CIN
-158 J/kg
Mixed-layer LCL
1525 m above ground
0-6 km bulk shear
43 kt
0-1 km storm-relative helicity
122 m²/s²
0-3 km storm-relative helicity
196 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.8

Open this sounding in Storm Lab

The text

As transmitted.

697 
WUUS54 KTSA 260539
SVRTSA
ARC007-015-087-143-OKC001-021-041-260630-
/O.NEW.KTSA.SV.W.0133.170426T0539Z-170426T0630Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Tulsa OK
1239 AM CDT WED APR 26 2017

The National Weather Service in Tulsa has issued a

* Severe Thunderstorm Warning for...
  Benton County in northwestern Arkansas...
  Northwestern Madison County in northwestern Arkansas...
  Northwestern Carroll County in northwestern Arkansas...
  Washington County in northwestern Arkansas...
  Southeastern Delaware County in northeastern Oklahoma...
  Northern Adair County in northeastern Oklahoma...
  East central Cherokee County in east central Oklahoma...

* Until 130 AM CDT

* At 1238 AM CDT, severe thunderstorms were located along a line
  extending from 3 miles north of Maysville to 3 miles northwest of
  West Siloam Springs to 4 miles northeast of Tahlequah, moving east
  at 60 mph.

  HAZARD...70 mph wind gusts. 

  SOURCE...Radar indicated. 

  IMPACT...Expect considerable tree damage. Damage is likely to 
           mobile homes, roofs, and outbuildings. 

* Locations in or near the path include...
  Fayetteville...                   Springdale...
  Rogers...                         Bentonville...
  Tahlequah...                      Siloam Springs...
  Eureka Springs...                 Bella Vista...
  Lowell...                         Farmington...
  Pea Ridge...                      Prairie Grove...
  Gentry...                         Elkins...
  Tontitown...                      Bethel Heights...
  Gravette...                       West Fork...
  Lincoln...                        Cave Springs...

This includes Interstate 49 between mile markers 49 and 84, and
between mile markers 86 and 93.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3635 9367 3587 9405 3588 9505 3618 9473
      3651 9466 3650 9363
TIME...MOT...LOC 0538Z 259DEG 54KT 3645 9460 3620 9466 3596 9492 

HAIL...<.75IN
WIND...70MPH
 
$$

Lacy
1 follow-up statement
929 
WWUS54 KTSA 260605
SVSTSA

Severe Weather Statement
National Weather Service Tulsa OK
105 AM CDT WED APR 26 2017

OKC041-260613-
/O.CAN.KTSA.SV.W.0133.000000T0000Z-170426T0630Z/
Delaware OK-
105 AM CDT WED APR 26 2017

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN DELAWARE COUNTY
IS CANCELLED...

The storms which prompted the warning have moved out of the warned 
area. Therefore the warning has been cancelled.

A severe thunderstorm watch remains in effect until 200 AM CDT for
east central Oklahoma. A severe thunderstorm watch also remains in
effect until 600 AM CDT for northwestern Arkansas...and northeastern
Oklahoma.

LAT...LON 3635 9367 3587 9405 3588 9499 3616 9464
      3616 9456 3622 9457 3650 9452 3650 9363
TIME...MOT...LOC 0603Z 259DEG 54KT 3652 9416 3627 9422 3603 9448 

$$

ARC007-015-087-143-OKC001-021-260630-
/O.CON.KTSA.SV.W.0133.000000T0000Z-170426T0630Z/
Benton AR-Madison AR-Carroll AR-Washington AR-Adair OK-Cherokee OK-
105 AM CDT WED APR 26 2017

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 130 AM CDT
FOR BENTON...NORTHWESTERN MADISON...NORTHWESTERN CARROLL...
WASHINGTON...NORTHERN ADAIR AND EAST CENTRAL CHEROKEE COUNTIES...

At 103 AM CDT, severe thunderstorms were located along a line
extending from 5 miles northwest of Pea Ridge to Cave Springs to near
Cincinnati, moving east at 60 mph.

HAZARD...70 mph wind gusts. 

SOURCE...Radar indicated. At 1257 am, a 61 mph wind gust was 
         reported at Northwest Arkansas Regional Airport. 

IMPACT...Expect considerable tree damage. Damage is likely to mobile 
         homes, roofs, and outbuildings. 

Locations in or near the path include...
Fayetteville...                   Springdale...
Rogers...                         Bentonville...
Tahlequah...                      Siloam Springs...
Eureka Springs...                 Bella Vista...
Lowell...                         Farmington...
Pea Ridge...                      Prairie Grove...
Gentry...                         Elkins...
Tontitown...                      Bethel Heights...
Gravette...                       West Fork...
Lincoln...                        Cave Springs...

This includes Interstate 49 between mile markers 49 and 84, and
between mile markers 86 and 93.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3635 9367 3587 9405 3588 9499 3616 9464
      3616 9456 3622 9457 3650 9452 3650 9363
TIME...MOT...LOC 0603Z 259DEG 54KT 3652 9416 3627 9422 3603 9448 

HAIL...<.75IN
WIND...70MPH
 
$$

Lacy

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Tulsa, OK wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 26, 12:17 AM CDT, 22 minutes earlier.

Area forecast discussion, Apr 26, 12:17 AM CDT, 22 minutes before
Area Forecast Discussion
National Weather Service Tulsa OK
1217 AM CDT Wed Apr 26 2017

.AVIATION...
CONCERNING TAF SITES KTUL/KRVS/KBVO/KMLC/KXNA/KFYV/KFSM/KROG.
Broken line of ongoing convection across Eastern Oklahoma will
continue to shift eastward into Northwest Arkansas overnight
tonight and into Wednesday as a cold front makes its way through
the region. Periods of MVFR conditions will be possible within the
convection. Behind the frontal passage...north to northwesterly
winds along with continued possible showers will be possible into
the afternoon hours Wednesday for Eastern Oklahoma and into the
early evening hours for Northwest Arkansas before exiting the
region Wednesday night. Also behind the front...MVFR conditions
look to spread across the region late tonight and Wednesday with
parts of Northeast Oklahoma possibly lifting back to VFR toward
the end of the TAF period.

&&

.PREV DISCUSSION... /Issued 941 PM CDT Tue Apr 25 2017/

DISCUSSION...
Convection continues to increase in coverage near the frontal
boundary that is moving into northeast Oklahoma at this time. A
few of the storms have been severe, and the severe weather threat
will continue well into the overnight hours as the storms continue
to move off to the east and northeast. Locally heavy rainfall will
also become a concern overnight as multiple storms may train over
the same location. Have raised pops overnight given current
trends. Have also lowered overnight low temperatures given the
magnitude of the cold air spreading south across Kansas behind the
cold front. Temperatures will be slow to rise Wednesday, so also
lowered those high temperatures slightly.

Update on the way.

&&

.PRELIMINARY POINT TEMPS/POPS...
TUL   41  70  56  76 /  10  10  40  30
FSM   42  74  56  82 /  20  10  30  40
MLC   41  74  58  80 /   0  10  10  30
BVO   38  68  51  74 /  10  20  40  30
FYV   39  68  54  76 /  20  10  40  50
BYV   40  68  55  77 /  20  10  30  40
MKO   43  71  56  78 /  10  10  30  40
MIO   37  67  53  75 /  20  10  40  30
F10   44  72  58  75 /  10  10  20  20
HHW   43  75  58  80 /   0  10  10  30

&&

.TSA WATCHES/WARNINGS/ADVISORIES...
OK...Flash Flood Watch through this afternoon for OKZ056>058-060>076.

AR...Flash Flood Watch through this afternoon for ARZ001-002-010-011-
     019-020-029.

&&

AVIATION...20
Hazardous weather outlook, Apr 25, 4:29 PM CDT, 8 hours 10 minutes before
Hazardous Weather Outlook
National Weather Service Tulsa OK
429 PM CDT Tue Apr 25 2017

ARZ001-002-010-011-019-020-029-OKZ049-053>076-261030-
Adair OK-Benton AR-Carroll AR-Cherokee OK-Choctaw OK-Craig OK-
Crawford AR-Creek OK-Delaware OK-Franklin AR-Haskell OK-Latimer OK-
Le Flore OK-Madison AR-Mayes OK-McIntosh OK-Muskogee OK-Nowata OK-
Okfuskee OK-Okmulgee OK-Osage OK-Ottawa OK-Pawnee OK-Pittsburg OK-
Pushmataha OK-Rogers OK-Sebastian AR-Sequoyah OK-Tulsa OK-Wagoner OK-
Washington OK-Washington AR-
429 PM CDT Tue Apr 25 2017

...ACTIVE WEATHER WEEK BEGINS TONIGHT...

This Outlook is for Northwest and West Central Arkansas as well as
much of Eastern Oklahoma.

.DAY ONE...Today and Tonight.
TORNADO.
	RISK...Limited.
	AREA...Along and northwest of an Okemah to Vinita line.
	ONSET...7-10 PM.

SEVERE THUNDERSTORM.
	RISK...Elevated.
	AREA...Northeast Oklahoma into far Northwest Arkansas before midnight,
			Northwest Arkansas into Southeast Oklahoma after midnight.
	ONSET...After 6 PM.

FLASH FLOOD.
	RISK...Limited.
	AREA...Along and north of I-40.
	ONSET...After 10 PM.

HEAVY RAIN.
	RISK...Limited.
	AREA...Along and north of I-40.
	ONSET...After 10 PM.

DISCUSSION...

An elevated or enhanced risk of severe storms is forecast this
evening and overnight across northeast Oklahoma into far
northwest Arkansas. Large hail in excess of 2 inches in diameter
and wind gusts to 70 mph will be the main threats. Isolated
tornadoes are possible with discrete storms and with any kinks or
bows in the eventual squall line. There is a limited risk of
flooding mainly late this evening into the overnight hours.

Isolated to widely scattered storms are expected to develop by
around 6 or 7 PM to the northwest of Tulsa near a merging dryline
and cold front. These storms are expected to lift northeast into
Kansas. Other storms are expected to develop farther south along
the merging dryline and front over central Oklahoma by 8 or 9 PM.
These storms will move quickly into northeast Oklahoma thru the
evening hours, gradually becoming a line and marching east into far
northwest Arkansas by around midnight. More storms will develop on
the outflow reinforced front over east central Oklahoma into west
central Arkansas after midnight. The severe threat is expected to
wane after midnight, while the flooding risk increases, as the
tendency for storms to train over the same areas increases.

SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT...
Activation of the Regional Spotter Network Likely.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.
WEDNESDAY...Severe Thunderstorm Potential...High Wind Potential...Heavy Rain Potential.
THURSDAY...Thunderstorm Potential.
FRIDAY and SATURDAY...Severe Thunderstorm Potential...Heavy Rain Potential.
SUNDAY and MONDAY...No Hazards.

EXTENDED DISCUSSION...

There will be storms ongoing early Wednesday morning, and
depending on the evolution of the squall line and cold front,
there may be a threat for additional severe storms Wednesday
across mainly far eastern Oklahoma and western Arkansas.

The stormy pattern will continue with additional severe weather
and heavy rain Friday and Saturday. With the approach of
an upper level storm system Friday afternoon...storms will develop
with the potential for large hail...damaging winds and a few
tornadoes. The severe potential will continue into Saturday...but
the main hazard may transition to heavy rain and flooding Saturday
into Sunday. At least 2 to 3 inches of rain is likely...with
localized higher amounts of 5 or 6 inches. This will definitely
cause some flash flooding and river flooding across portions of
the area this weekend.

EMERGENCY MANAGEMENT PLANNING STATEMENT...

An active week of weather is expected across eastern Oklahoma and
western Arkansas. Continue to monitor the latest forecasts and be
prepared for any watches or warnings that may be issued for your
area.

weather.gov/tulsa Contains additional information.

In the hours before

Local storm report, Apr 25, 11:42 PM CDT, 57 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
1142 PM CDT TUE APR 25 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1137 PM     HAIL             PRYOR                   36.31N 95.32W
04/25/2017  E1.00 INCH       MAYES              OK   EMERGENCY MNGR

&&

CAS
Local storm report, Apr 26, 12:03 AM CDT, 36 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
1203 AM CDT WED APR 26 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1153 PM     HAIL             6 NNW STIDHAM           35.45N 95.74W
04/25/2017  M2.75 INCH       MCINTOSH           OK   EMERGENCY MNGR

            OCCURRED AT TIGER MOUNTAIN AND I40

&&

PBS
Local storm report, Apr 26, 12:12 AM CDT, 27 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
1212 AM CDT WED APR 26 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1040 PM     TSTM WND DMG     4 W ADAIR               36.44N 95.34W
04/25/2017                   MAYES              OK   EMERGENCY MNGR

            HOUSE WITH ROOF DAMAGE WEST OF ADAIR NEAR HIGHWAY 28 AND
            430 ROAD. RADAR INDICATED DEBRIS SIGNATURE. POSSIBLE
            TORNADO.

&&

CAS
Local storm report, Apr 26, 12:29 AM CDT, 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
1229 AM CDT WED APR 26 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1229 AM     HAIL             RENTIESVILLE            35.52N 95.49W
04/26/2017  E2.75 INCH       MCINTOSH           OK   EMERGENCY MNGR

            GOLF BALL TO BASEBALL SIZED HAIL IN RENTIESVILLE.

&&

CAS
Local storm report, Apr 26, 12:34 AM CDT, 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
1234 AM CDT WED APR 26 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1233 AM     HAIL             1 NNW RENTIESVILLE      35.53N 95.50W
04/26/2017  E1.75 INCH       MCINTOSH           OK   TRAINED SPOTTER

&&

CAS
Local storm report, Apr 26, 12:38 AM CDT, 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
1238 AM CDT WED APR 26 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1220 AM     TSTM WND DMG     1 WSW RENTIESVILLE      35.52N 95.51W
04/26/2017                   MCINTOSH           OK   TRAINED SPOTTER

            LARGE HIGHWAY SIGN KNOCKED OVER ON US HIGHWAY 69.

&&

CAS

The office that day

Everything else NWS Tulsa, OK issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 25, 10:35 PM CDTFlash Flood WatchTSABenton, Carroll, Madison, Washington14 hr
Apr 26, 12:15 AM CDTSevere Thunderstorm WarningTSABenton45 min
Apr 26, 12:49 AM CDTSevere Thunderstorm WarningTSACrawford, Washington41 min
Apr 26, 1:18 AM CDTSevere Thunderstorm WarningTSABenton, Carroll, Madison, Washington42 min
Apr 26, 1:45 AM CDTSevere Thunderstorm WarningTSACarroll30 min
Apr 26, 2:19 AM CDTSpecial Weather StatementTSACrawford, Franklin, Madison41 min
Apr 26, 5:57 AM CDTAreal Flood AdvisoryTSABenton, Carroll, Crawford, Madison, Washington2 hr
Apr 26, 7:46 AM CDTFlash Flood WarningTSABenton, Carroll, Crawford, Franklin, Madison, Washington3 hr
Apr 26, 7:50 AM CDTSevere Thunderstorm WarningTSASebastian25 min
Apr 26, 7:51 AM CDTAreal Flood AdvisoryTSACrawford, Franklin, Sebastian3 hr
Apr 26, 7:57 AM CDTSpecial Weather StatementTSACrawford33 min
Apr 26, 8:14 AM CDTSevere Thunderstorm WarningTSASebastian31 min
Apr 26, 8:38 AM CDTSevere Thunderstorm WarningTSACrawford, Franklin, Sebastian37 min
Apr 26, 9:05 AM CDTRiver Flood AdvisoryTSACrawford, Franklin36 hr
Apr 26, 10:37 AM CDTAreal Flood WarningTSABenton, Carroll, Crawford, Franklin, Madison, Washington3 hr
Apr 26, 3:00 PM CDTRiver Flood WarningTSACrawford, Sebastian22 hr
Apr 26, 3:04 PM CDTRiver Flood AdvisoryTSAFranklin, Johnson, Logan52 hr
Apr 26, 5:13 PM CDTRiver Flood WarningTSACrawford12 hr
Apr 25, 7:09 PM CDTSpecial Weather StatementTSAPawnee36 min
Apr 25, 7:16 PM CDTSpecial Weather StatementTSAOsage29 min
Apr 25, 7:21 PM CDTSevere Thunderstorm WarningTSAPawnee39 min
Apr 25, 7:28 PM CDTSevere Thunderstorm WarningTSAOsage47 min
Apr 25, 7:44 PM CDTSevere Thunderstorm WarningTSAOsage, Pawnee46 min
Apr 25, 7:57 PM CDTSpecial Weather StatementTSAWashington33 min
Apr 25, 8:03 PM CDTSevere Thunderstorm WarningTSAOsage, Washington42 min
Apr 25, 8:18 PM CDTSpecial Weather StatementTSAWashington42 min
Apr 25, 8:27 PM CDTRiver Flood AdvisoryTSAAdair, Cherokee, Delaware36 hr
Apr 25, 8:27 PM CDTRiver Flood AdvisoryTSACherokee36 hr
Apr 25, 8:29 PM CDTSevere Thunderstorm WarningTSAOsage, Washington46 min
Apr 25, 8:40 PM CDTSpecial Weather StatementTSANowata35 min
Apr 25, 8:50 PM CDTSevere Thunderstorm WarningTSACreek40 min
Apr 25, 9:07 PM CDTSevere Thunderstorm WarningTSACreek, Pawnee23 min
Apr 25, 9:08 PM CDTSpecial Weather StatementTSAWashington37 min
Apr 25, 9:21 PM CDTSevere Thunderstorm WarningTSACreek24 min
Apr 25, 9:25 PM CDTSpecial Weather StatementTSANowata35 min
Apr 25, 9:38 PM CDTSevere Thunderstorm WarningTSACraig, Nowata, Rogers37 min
Apr 25, 10:03 PM CDTSpecial Weather StatementTSATulsa27 min
Apr 25, 10:14 PM CDTSpecial Weather StatementTSACraig31 min
Apr 25, 10:17 PM CDTSpecial Weather StatementTSAPawnee28 min
Apr 25, 10:21 PM CDTAreal Flood AdvisoryTSACreek3 hr
Apr 25, 10:22 PM CDTSpecial Weather StatementTSAOkfuskee38 min
Apr 25, 10:29 PM CDTSpecial Weather StatementTSATulsa46 min
Apr 25, 10:35 PM CDTSevere Thunderstorm WarningTSARogers, Tulsa, Wagoner40 min
Apr 25, 10:38 PM CDTSpecial Weather StatementTSACreek37 min
Apr 25, 10:42 PM CDTSpecial Weather StatementTSANowata48 min
Apr 25, 10:48 PM CDTSpecial Weather StatementTSAOttawa27 min
Apr 25, 10:56 PM CDTSpecial Weather StatementTSATulsa34 min
Apr 25, 11:00 PM CDTAreal Flood AdvisoryTSACreek, Osage, Rogers, Tulsa, Wagoner3 hr
Apr 25, 11:01 PM CDTSevere Thunderstorm WarningTSAOsage, Rogers, Tulsa, Wagoner44 min
Apr 25, 11:11 PM CDTSpecial Weather StatementTSAWagoner34 min
Apr 25, 11:14 PM CDTSevere Thunderstorm WarningTSAMcIntosh, Okfuskee, Okmulgee46 min
Apr 25, 11:21 PM CDTSevere Thunderstorm WarningTSAMayes, Rogers, Tulsa, Wagoner39 min
Apr 25, 11:30 PM CDTSevere Thunderstorm WarningTSAMcIntosh, Okfuskee, Okmulgee, Pittsburg45 min
Apr 25, 11:33 PM CDTTornado WarningTSAMcIntosh, Okfuskee, Okmulgee27 min
Apr 25, 11:38 PM CDTSevere Thunderstorm WarningTSACherokee, Craig, Delaware, Mayes52 min
Apr 25, 11:40 PM CDTTornado WarningTSAMayes20 min
Apr 25, 11:44 PM CDTTornado Warning Tornado observedConsiderable damage threatTSACraig, Mayes31 min
Apr 25, 11:56 PM CDTTornado WarningTSAMcIntosh23 min
Apr 25, 11:57 PM CDTSevere Thunderstorm WarningTSACherokee, McIntosh, Muskogee, Okmulgee, Sequoyah, Wagoner33 min
Apr 26, 12:01 AM CDTTornado WarningTSACraig, Delaware, Mayes15 min
Apr 26, 12:12 AM CDTSevere Thunderstorm WarningTSAHaskell, McIntosh, Okmulgee, Pittsburg48 min
Apr 26, 12:24 AM CDTSevere Thunderstorm WarningTSACherokee, McIntosh, Muskogee, Sequoyah51 min
Apr 26, 12:57 AM CDTSpecial Weather StatementTSAHaskell, Pittsburg33 min
Apr 26, 1:28 AM CDTSpecial Weather StatementTSASequoyah47 min
Apr 26, 1:55 AM CDTSpecial Weather StatementTSASequoyah35 min
Apr 26, 2:17 AM CDTSpecial Weather StatementTSAHaskell, Sequoyah28 min
Apr 26, 2:47 AM CDTSpecial Weather StatementTSASequoyah43 min
Apr 26, 4:17 AM CDTSpecial Weather StatementTSAPittsburg28 min
Apr 26, 4:20 AM CDTAreal Flood AdvisoryTSAMcIntosh, Muskogee, Okmulgee115 min
Apr 26, 4:22 AM CDTSpecial Weather StatementTSAPittsburg23 min
Apr 26, 4:26 AM CDTSevere Thunderstorm WarningTSAHaskell, Latimer, Pittsburg49 min
Apr 26, 4:37 AM CDTSpecial Weather StatementTSAMuskogee38 min
Apr 26, 4:43 AM CDTSpecial Weather StatementTSAOkmulgee17 min
Apr 26, 4:48 AM CDTSevere Thunderstorm WarningTSAHaskell, Muskogee, Pittsburg, Sequoyah42 min
Apr 26, 4:50 AM CDTSevere Thunderstorm WarningTSAOkmulgee, Tulsa, Wagoner23 min
Apr 26, 4:53 AM CDTSevere Thunderstorm WarningTSACherokee, Mayes, Muskogee, Wagoner20 min
Apr 26, 5:18 AM CDTSpecial Weather StatementTSAHaskell, Sequoyah42 min
Apr 26, 6:00 AM CDTAreal Flood AdvisoryTSAHaskell, Latimer, LeFlore, Muskogee, Pittsburg, Pushmataha2 hr
Apr 26, 6:22 AM CDTSevere Thunderstorm WarningTSAHaskell, Latimer, LeFlore, Pittsburg38 min
Apr 26, 6:48 AM CDTSpecial Weather StatementTSALatimer42 min

Nearby

Severe Thunderstorm Warnings in Arkansas, 2017Severe Thunderstorm Warnings in Oklahoma, 2017Every severe thunderstorm warning in 2017

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.